PredniSONE Metalic Taste, Bad Taste, Tongue, Systemic Lupus, Look in the Mirror
have had most of the side effects from taking this drug for only 10 days but has anyone out there ever had an awful metalic taste in their mouth
47140 - My father who was on extreme high dose complained of an awful bad taste. His tongue was also white coated.
Welcome - Been on Prednison for three weeks for poison ivy. Iwas fine with very little side effects, but as of few days ago I have this strane and metalic taste in my mouth that makes everything taste horrible. I will be done with the medication in 8 days and hopefully done with this side effect.
Dianadlarson - I too have had the terrible taste and white tongue, along with dry mouth. One of the side effects of Prednisone is Thrush and other yeast infections. Once the doctor prescribed something it went away. Don't be surprised though if it comes back in a few months. Di
Pamelasimp - I have been taking prednisone for over 20 years for systemic lupus. I can't seem to get below 5mg without having a flair. In the last year my gums have began receding and I have an awful metalic taste in my mouth. I thought it might be the prednisone but wasn't sure until I read the other post that I am not the only one. Going the the dentist soon to see if anything can be done. I also lost my hair 16 years ago and have been wearing a wig ever since. I am 43 years old and this has devastated me. My husband tells me I'm beautiful but when I look in the mirror I don't see it and it is depressing.
Belindav123 - I have only been on predizone for a few months, for a reaccuring, variety of rashes that seems to show up with a vengence in several locations and - for no apparent reason. I do have an unpleasant taste in my mouth, dry mouth, all over weakness, insomnia and thought I had thrush - but looked it up and saw if I had thrush, I would be given prednisone... Also I started having shortness of breath and wheezing. I am at 8 mg, trying to get off, but the rash is still present-most prevelant on both sides of my hands and now ears, but clears a bit and comes back on the front of my thighes and up across my hips. I understand getting off prednisone is a slow process and 'our goal' is to make sure the rash doesn't come back. Since only my leg totally cleared up, I don't think I have benefited from the prednisone as the steroid cream seemed to work on my leg and the prednisone was supposed to get and keep the rash under control.